# SDR 06FDEA04346

- Difficulty date: December 27, 2006
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON THE LT ELEVATOR UPPER SURFACE L/E OUTBD OF NR 7 HINGE.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA  REPAIR EVALUATED AND FOUND NOT CONFORM TO SRM AND NEW REPAIRED PER SRM 55-24-11.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR".
